Certain Generating Matrix Functions of Legendre Matrix Polynomials Using Lie Algebraic Method

Download PDF

Authors: A. SHEHATA

DOI: 10.46793/KgJMat2003.353S


The main aim of this present paper is to investigate a new of interesting generating matrix relation for Legendre matrix polynomials with the help of a Lie group-theoretic method. Certain properties are well known but some of them are believed to be novel families of matrix differential recurrence relations and generating matrix functions for these matrix polynomials. Special cases of new results are also given here as applications.


Legendre matrix polynomials, Legendre differential matrix equation, generating matrix functions, Lie algebra.


[1]   B. C. A. Altm and E. Erkug-Duman, Families of generating functions for the jacobi and related matrix polynomials, Ars Combin. 117 (2014), 257–273.

[2]   R. A. A. Altm and E. Erkug-Duman, On a multivariable extension for the extended jacobi polynomials, J. Math. Anal. Appl. 353 (2009), 121–133.

[3]   R. Agarwal and S. Jain, Certain properties of some special matrix functions via lie algebra, International Bulletin of Mathematical Research 2 (2015), 9–15.

[4]   E. Defez and L. Jódar, Chebyshev matrix polynomails and second order matrix differential equations, Util. Math. 62 (2002), 107–123.

[5]   E. Defez and L. Jódar, Chebyshev matrix polynomails and second order matrix differential equations, Util. Math 62 (2002), 107–123.

[6]   E. Defez and A. Law, Jacobi matrix differential equation, polynomial solutions, and their properties, Comput. Math. Appl. 48 (2004), 789–803.

[7]   L. Jódar and J. Cortés, On the hypergeometric matrix function, J. Comput. Appl. Math. 99 (1998), 205–217.

[8]   L. Jódar and J. Cortés, Some properties of gamma and beta matrix functions, Appl. Math. Lett. 11 (1998), 89–93.

[9]   P. L. R. Kameswari and V. S. Bhagavan, Group theoretic origins of certain generating functions of legendre polynomials, International Journal of Chemical Sciences 13 (2015), 1655–1665.

[10]   S. Khan and N. Hassan, 2-variable laguerre matrix polynomials and lie-algebraic techniques, J. Phys. A 43 (2010), Article ID 235204, 21 pages.

[11]   S. Khan and N. Raza, 2-variable generalized hermite matrix polynomials and lie algebra representation, Rep. Math. Phys. 66 (2010), 159–174.

[12]   E. McBride, Obtaining Generating Functions, Springer-Verlag, New York, Heidelberg, Berlin, 1971.

[13]   W. J. Miller, Lie Theory and Special Functions, Academic Press, New York, London, 1968.

[14]   M. Shahwan and M. Pathan, Origin of certain generating relations of hermite matrix functions from the view point of lie algebra, Integral Transforms Spec. Funct. 17 (2006), 743–747.

[15]   M. Shahwan and M. Pathan, Generating relations of Hermite matrix polynomials by Lie algebraic method, Ital. J. Pure Appl. Math. 25 (2009), 187–192.

[16]   A. Shehata, Certain generating matrix relations of generalized Bessel matrix polynomials from the view point of lie algebra method, Bull. Iranian Math. Soc. 44 (2018), 1025–1043.

[17]   A. Shehata, Connections between Legendre with Hermite and Laguerre matrix polynomials, Gazi University Journal of Science 28 (2015), 221–230.

[18]   A. Shehata, A new kind of Legendre matrix polynomials, Gazi University Journal of Science 29 (2016), 535–558.

[19]   A. Shehata, Certain generating relations of konhauser matrix polynomials from the view point of lie algebra method, Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys. 79 (2017), 123–136.

[20]   A. Shehata, Lie algebra and Laguerre matrix polynomials of one variable, General Letters in Mathematics 4 (2018), 1–5.

[21]   L. Upadhyaya and A. Shehata, On Legendre matrix polynomials and its applications, International Transactions in Mathematical Sciences and Computer 4 (2011), 291–310.

[22]   L. Weisner, Group-theoretic origin of certain generating functions, Pac. J. Appl. Math. 5 (1955), 1033–1039.

[23]   L. Weisner, Generating functions for Bessel functions, Canad. J. Math. 11 (1959), 148–155.

[24]   L. Weisner, Generating functions for Hermite functions, Canad. J. Math. 11 (1959), 141–147.